MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-11
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being filed on an international product, list number 01g06-11, that has the same product distributed in the us, list number 01g06-11/ -98, that is 510k exempt.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
During the deinstallation of an architect c8000 processing module, an abbott technical service specialist (tss) sustained a minor fracture to the ring finger on his left hand.The injury occurred on monday, (b)(6) 2026, when his finger became jammed between the instrument and a piece of furniture in the hallway as the unit was being moved out of the laboratory.The tss sought medical evaluation from a traumatologist, including an x-ray, which confirmed a small fracture at the fingertip.A protective cast was applied to immobilize the finger.The specialist reports he is doing well.No further impact to patient management was reported.
 
Event or Problem Description
Update: additional information was received on 23jan2026.The architect c8000 processing module was being moved on its casters when the tss¿s finger became caught between the instrument and the receptionist desk in the hallway.At the time of the incident, the tss was wearing the appropriate personal protective equipment (ppe).
 
Additional Manufacturer Narrative
Section b5, describe event or problem: this section was updated with additional information.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
An abbott field service representative (fsr) who fractured the tip of a finger while moving deinstalled architect c8000 processing module serial number (b)(6) on its casters without assistance.A review of instrument service history for serial number (b)(6) revealed no additional tickets associated with personal injury.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect c8000 processing module did not identify an increase in complaint activity associated with person injury.A review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Labeling was reviewed and found to be adequate.In this case, a use error was identified, as the fsr moved the architect c8000 processing module (01g06-11) serial number (b)(6) on its casters without assistance.The abbott c8000 device deinstall procedure states two people are required to move the c8000 onto a pallet for transfer.Based on the investigation, no systemic issue or deficiency was identified for the architect c8000 processing module, serial number (b)(6).
 
Event or Problem Description
During the deinstallation of an architect c8000 processing module, an abbott technical service specialist (tss) sustained a minor fracture to the ring finger on his left hand.The injury occurred on monday, (b)(6) 2026, when his finger became jammed between the instrument and a piece of furniture in the hallway as the unit was being moved out of the laboratory.The tss sought medical evaluation from a traumatologist, including an x-ray, which confirmed a small fracture at the fingertip.A protective cast was applied to immobilize the finger.The specialist reports he is doing well.No further impact to patient management was reported.Update: additional information was received on 23jan2026.The architect c8000 processing module was being moved on its casters when the tss¿s finger became caught between the instrument and the receptionist desk in the hallway.At the time of the incident, the tss was wearing the appropriate personal protective equipment (ppe).

Brand Name
ARCHITECT C8000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24108751
Report Number3016438761-2026-00034
Device Sequence Number20303277
Product Code JJE
UDI-Device Identifier00380740000509
UDI-Public(01)00380740000509
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01G06-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer01/23/2026
02/12/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date02/09/2026
02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexMale